Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A simplified version of the abstract Cauchy-Kowalewski theorem with weak singularities


Author: Russel E. Caflisch
Journal: Bull. Amer. Math. Soc. 23 (1990), 495-500
MSC (1985): Primary 35A10
MathSciNet review: 1027897
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Kiyoshi Asano, A note on the abstract Cauchy-Kowalewski theorem, Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 4, 102–105. MR 966397
  • 2. Kiyoshi Asano, Zero-viscosity limit of the incompressible Navier-Stokes equation. II, Sūrikaisekikenkyūsho Kōkyūroku 656 (1988), 105–128. Mathematical analysis of fluid and plasma dynamics, I (Kyoto, 1986). MR 979500
  • 3. M. S. Baouendi and C. Goulaouic, Remarks on the abstract form of nonlinear Cauchy-Kovalevsky theorems, Comm. Partial Differential Equations 2 (1977), no. 11, 1151–1162. MR 0481322
  • 4. Russel E. Caflisch and Oscar F. Orellana, Long time existence for a slightly perturbed vortex sheet, Comm. Pure Appl. Math. 39 (1986), no. 6, 807–838. MR 859274, 10.1002/cpa.3160390605
  • 5. Russel E. Caflisch and Oscar F. Orellana, Singular solutions and ill-posedness for the evolution of vortex sheets, SIAM J. Math. Anal. 20 (1989), no. 2, 293–307. MR 982661, 10.1137/0520020
  • 6. Russel E. Caflisch and John S. Lowengrub, Convergence of the vortex method for vortex sheets, SIAM J. Numer. Anal. 26 (1989), no. 5, 1060–1080. MR 1014874, 10.1137/0726059
  • 7. R. E. Caflisch, N. Ercolani, and T. Y. Hou, Singularity formation on planar vortex sheets, preprint, 1990.
  • 8. Tadayoshi Kano and Takaaki Nishida, Sur les ondes de surface de l’eau avec une justification mathématique des équations des ondes en eau peu profonde, J. Math. Kyoto Univ. 19 (1979), no. 2, 335–370 (French). MR 545714
  • 9. L. Nirenberg, An abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Differential Geometry 6 (1972), 561–576. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. MR 0322321
  • 10. Takaaki Nishida, A note on a theorem of Nirenberg, J. Differential Geom. 12 (1977), no. 4, 629–633 (1978). MR 512931
  • 11. Takaaki Nishida, Fluid dynamical limit of the nonlinear Boltzmann equation to the level of the compressible Euler equation, Comm. Math. Phys. 61 (1978), no. 2, 119–148. MR 0503305
  • 12. L. V. Ovsjannikov, A nonlinear Cauchy problem in a scale of Banach spaces, Dokl. Akad. Nauk SSSR 200 (1971), 789–792 (Russian). MR 0285941
  • 13. C. Sulem, P.-L. Sulem, C. Bardos, and U. Frisch, Finite time analyticity for the two- and three-dimensional Kelvin-Helmholtz instability, Comm. Math. Phys. 80 (1981), no. 4, 485–516. MR 628507

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35A10

Retrieve articles in all journals with MSC (1985): 35A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15962-2